# SDR 5PGA20210319001

- Difficulty date: March 14, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N144PA
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 14,041 hours, 8,617 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S3128A0106000G
- Condition: Burst
- Location: Hyd System
- Part time: 14,041 hours, 8,617 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MARCH 14, 2021: AIRCRAFT DEPARTED FROM KCRQ ON A PART 91 REPOSITION FLIGHT DESTINED FOR KSNA (BASE AIRPORT). NO ANOMALIES WERE DETECTED UNTIL GEAR RETRACTION. DURING GEAR RETRACTION CREW ALERTING SYSTEM (CAS) DISPLAYED A MESSAGE INDICATING HYDRAULIC SYSTEM A FLUID LEVEL LOW AND HYDRAULIC PUMP A FAIL. CREW FOLLOWED MANUFACTURER’S EMERGENCY CHECKLIST AND ALSO ELECTED TO DIVERT TO KLGB DUE TO LONGER RUNWAY AVAILABLE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT KLGB WITHOUT INCIDENT. AN INSPECTION OF THE RH MAIN GEAR RETRACT HOSE ASSEMBLY REVEALED A FAILURE OF THE FLEXIBLE HOSE. ALL 4 GEAR EXTEND/RETRACT HOSE ASSEMBLIES WERE ORIGINAL EQUIPMENT INSTALLATION (18 YEARS OLD) AND THEREFORE WE REPLACED THEM ALL. HYDRAULIC AND NITROGEN SYSTEMS WERE SERVICED, GEAR WAS SWUNG, THE AIRCRAFT WAS RETURNED TO SERVICE AND A FUNCTIONAL CHECK-FLIGHT WAS ACCOMPLISHED. THE AIRCRAFT MANUFACTURER WAS CONTACTED BY PHONE AND EMAIL TO DESCRIBE THE HOSE FAILURE WITH SUGGESTION FROM US THAT THE HOSES SHOULD HAVE A LIFE-LIMIT ASSIGNED TO THEM.
